default search action
"Sobolev seminorm of quadratic functions with applications to ..."
Zaikun Zhang (2014)
- Zaikun Zhang:
Sobolev seminorm of quadratic functions with applications to derivative-free optimization. Math. Program. 146(1-2): 77-96 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.